# SDR 96UAL900127

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Engine: Pwa JT8D15
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SURFACE INBD END HAD POPPED AND HAD LOOSE RIVETS.  AFTER REMOVAL OF ACCESS PANEL FOUND STIFFENER RIB CRACKED.  MANUFACTURED AND INSTALLED NEW RIB, REPLACED POPPED AND LOOSE RIVETS.
